# SDR FDEA201310172539

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 39,574 hours, 20,236 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector
- Part number: 44520
- Part serial: 715
- Condition: Leaking
- Location: Hyd System
- Part time: 39,574 hours, 20,236 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE, GREEN SYS FLUID IN RESEVOIR DECREASED TO RED DOT ECAM PROCEDURES.  PUMPS TURNED OFF AND NR 6 SPOILER.  GRAVITY EXTENDED GEAR.  R & R THE GREEN SYS MANIFOLD SERVO CONTROL MODULE IN REF TO AMM 29-11-34-04 AND R & R SERVO CONTROL SELECTOR VALVE IAW AMM 27-14-11-04 AND REPLACED SERVO CONTROL PRESSURE SWITCH IN REF TO 27-14-18-04, CARRIED OUT OPS TEST IN REF TO AMM 27-54-00 , 29-14-00, 27-14-11 AND 27-14-18
